# SDR DALA14035790963

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FUEL ACCESS PANEL 1462C.  CORROSION REMOVED IAW SRM 51-22 2A.   FOUND OUT OF LIMITS IAW SRM 51-22-2A.  FUEL ACCESS PANEL WAS REPLACED.
